# SDR A6WA2019010746280

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 34,957 hours, 33,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 60031907379
- Condition: Cracked
- Location: Pax Door
- Part time: 34,957 hours, 33,675 cycles
- Component: Pax Door, Bombdr
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 INDICATIONS NOTED ON PAX DOOR AFT WEB, ONE 80% FSH APPROX 1/8" LONG PROTRUDING FROM FASTENER HOLE, TWO 100% FSH APPROX 1/2" LONG FROM EDGE OF WEB SKIN AND THREE, 40% FSH 1/8" LONG IN BETWEEN FASTENER HOLES. FAILS NDT.
